MathSciNet Relay Station
MathSciNet bibliographic data
MR2195707 11R04
Matveev, E. M. On the index of multiplicative groups of algebraic numbers. (Russian) Mat. Sb. 196 (2005), no. 9, 59--70; translation in Sb. Math. 196 (2005), no. 9-10, 1307–1318
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement